# SDR MASA200700812

- Difficulty date: November 20, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- Aircraft time: 27,789 hours, 25,024 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2960 - PHX - GRINDING NOISE IN THE PAX DOOR WHEN TRYING TO CLOSE IT.  RESECURED UPPER OUTER ATTACH BOLT, OPS CHECK GOOD.
